MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. SION BLUE; GUIDE WIRE

ASAHI INTECC CO., LTD. SION BLUE; GUIDE WIRE
Model Number AHW14R004J
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Sion blue delivered down rca with in stent restinosis.Long stent in place just distal to the ostium stopping just proximal to the pl.No issues getting through the calcium and tortuosity.Ivus was loaded on wire to investigate rca ostium.Ivus would not cross.At this time it was noticed that the sion blue wire had separated into the distal pl.Upon removing the wire it was observed that a second fragment was left behind in the distal rca.

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12441458
Report Number3004718255-2021-00236
Device Sequence Number1245286
Product Code DQX
UDI-Device Identifier04547327086240
UDI-Public(01)04547327086240(17)230731(10)200808A07A
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
Report Date (Section F) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberAHW14R004J
Device Catalogue NumberAHW14R004J
Device Lot Number200808A07A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2021
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer09/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Date Report Sent to FDA09/08/2021